# SDR MASA2013020952406

- Difficulty date: February 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 22,253 hours, 18,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac  Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENT ODOR FROM LEFT ACM.  PLACED LEFT ACM ON MEL.  MX REPLACED RECIRC FAN FILTERS.
